# SDR A6WA200840532

- Difficulty date: June 27, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 12,242 hours, 11,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SERVICE DOOR LOWER SILL PLATE.  LOWER SILL PLATE OF SERVICE DOOR REPLACED IAW CRJ 200 SRM 51-41-04.   (A)
